Benadryl Ultratabs Antihistamine Allergy Medicine, 200 Tablets


1714883

Regular price $35.37

Product Details:

  • Diphenhydramine HCL 25 mg.
  • Temporarily Relieves Runny Nose, Sneezing, Itchy or Watery Eyes and Itching of the Nose or Throat
  • 2 Bottles, 100 Tablets per Bottle

Benadryl Ultratabs Antihistamine Allergy Medicine Tablets

  • Active ingredient, diphenhydramine HCl, provides relief for both allergy symptoms and cold symptoms like sneezing and runny nose.
  • Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest.
  • Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.
  • Tablets for multi-symptom allergy relief intended to be used by those ages six and up

Allergies 101

Allergy sufferers have immune systems that mean well, but are a little over-reactive, releasing chemicals like histamine to get rid of normally harmless substances called allergens.

Histamine triggers the body to push the allergens out, using your nose, eyes, and mouth as exit routes, which creates inflammation and general allergy-related symptoms in the process.

Allergy Symptoms

Most allergies are caused by something in the air we breathe. Common allergy symptoms include:

◾Runny nose.

◾Congestion.

◾Sneezing.

◾Sinus pressure.

◾Itchy throat.

◾Itchy nose.

◾Itchy, watery eyes.                                                                                                             

Allergy Causes

Allergens cause allergies, and unfortunately, allergens are everywhere. Common allergens include pollen, dust mites, mold spores and pet dander. While there’s no way to completely eliminate allergens, knowing which ones affect you will help you reduce them.

Common allergies tend to fall into two categories: seasonal and year-round. To figure out when you’ll need relief most, check out our seasonal vs. year-round allergy guide.